# SDR 20010328CW002

- Difficulty date: January 25, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: AIR131368
- Condition: Damaged
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG STRUT RECEIVED WITH INTERNAL DAMAGE.  UNIT RECEIVED W/O 5606 OIL BUT NO APPARENT DISASSEMBLY OF THE GEAR HAD OCCURED.  (GLAND NUT AND FILL PLUGS INTACT).  INTERNAL PARTS WERE DRY.  THE FLUTTER VALVE WAS FOUND LOOSE IN THE TOP OF THE CYLINDER WITH THE UPPER CARRIER BEARING HELD IN PLACE BY THE CYLINDER LINER.  THE CYLINDER LINER HAD TO BE MACHINED TO BE REMOVED FROM THE CYLINDER.  THE UNIT WAS SHIPPED FOR OVERHAUL AFTER THE AXLE WAS OVERHEATED WITH A WHEEL BEARING FAILURE.
